Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

its important and posted in pregnancy too......PLEASE READ

when u were prego did any of u ever get blister like things that really hurt in the middle of your boobs right where the bottom of ur bra is and in the creases of your legs????lately i have been wearing dresses ith no bra or underwear and i think it is making this stuff better...can anyone think of what it might be???thx in advance!by the way i bathe VERY OFTEN

Answer Question
 
samie_01

Asked by samie_01 at 5:55 AM on Jul. 7, 2010 in Babies (0-12 months)

Level 8 (219 Credits)
Answers (5)
  • When your expecting you skin changes a lot..and you might be going through one of those changes...or it can also be the weathe.....I know when summer time comes around, I break out more on my body, because of the sweat.
    Marinewife7-18

    Answer by Marinewife7-18 at 5:57 AM on Jul. 7, 2010

  • You could be experiencing a bad yeast infection. Keeping the skin dry will help, (hence not having a bra on will help) but a tube of Canestin (sp?) topical cream will provide some relief if that is what it is.

    It could also be shingles. Google it and see if it looks like what you have.
    livewell

    Answer by livewell at 6:37 AM on Jul. 7, 2010

  • Heat rash maybe
    Syphon

    Answer by Syphon at 6:58 AM on Jul. 7, 2010

  • I would consult with a dermatologist. You could have Hidradenitis suppurativa -- http://www.mayoclinic.com/health/hidradenitis-suppurativa/DS00818
    AMom29

    Answer by AMom29 at 6:59 AM on Jul. 7, 2010

  • It might be skin tags as well. I got a ton when I was pregnant, especially around my neck and bra area. Some of them went away after I had the baby, but the others seem to be here to stay. Anyway, I would have your Dr. check them out - it can't hurt!
    sarahmae3

    Answer by sarahmae3 at 9:50 AM on Jul. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.